Reply To: Vyvanse increasing blood pressure

#201025
suzannemarie
Participant

Hi, it’s been awhile since you posted but wanted to tell you my similar type experience. I’ve been recently diagnosed with ADHD at 50 years old and it has been life-changing. So many answered internal questions about myself which brought some relief. I was put on Vyvanse and it helps me a lot. It gives me the energy and clarity to live as happily as I can. Very blessed they have medications to treat the intrinsic, difficult health issues some of us have. My blood pressure was getting much higher in general due to weight gain and poor eating habits so I brought it up to my doctor and he agreed it was time to add it, especially with concurrent use of Vyvanse. I bought a bp monitor and measure every day, sometimes twice. It has gone down with the 50mg Losartan dose (once daily). Only sometimes it will still read high so I’ll be asking if I need to go up.
My experience has been fruitful with the bp meds and I’m happy to take them. I take an anti-depressant, a mood stabilizer, heartburn medication, anti-anxiety meds if needed, and now bp medication…that’s 5. I’ve learned to be content and happy with my meds, they help, and I deserve, and you deserve it.